# SDR 2007UALA01986

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 53,104 hours, 19,515 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LOSS OF WEATHER RADAR AND EN ROUTE THUNDERSTORMS.   [08-07-07]  ERRATIC WX RADAR RETURNS AT VARIOUS RANGES FROM 80, 40 AND 20 MI RANGES, FALSE RETURNS ARE DEPICTED AT AROUND THE 11'O'CLOCK AND 12'O-CLOCK,  REPLACED WX RADAR TRANSMITTER.
